# SDR YENA2025090900922

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 8,735 hours, 1,594 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLFLT# 842, DUB-BOS. (ETOPS) "AC GEN CLASS II MX MSG ( CLASS II MX MSG - GPCU OR AC GEN ); PERFORMED BITE TEST OF EPGS REF TSM 24-22-00-810-832-A. AC GEN 2 PASS. NO FAULTS. MDDR CLR. MX-4 UPD. PLACARD REMOVED
